Minato, Masanori Tokushima University
Murakami, Naoka Harvard Medical School
Tamaki, Masanori Tokushima University Tokushima University Educator and Researcher Directory
Abe, Hideharu Tokushima University Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Nishioka, Yasuhiko Tokushima University Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Doi, Toshio Tokushima University Tokushima University Educator and Researcher Directory KAKEN Search Researchers
immune-related adverse events (irAEs)
Immune checkpoint inhibitors (ICIs) are becoming a common and important cancer therapy. ICIs are associated with a unique category of side effects, termed immune-related adverse events (irAEs). We herein report the case of a 72-year-old man with postoperative recurrence of lung squamous cell carcinoma who was treated with nivolumab and who developed proteinuria and a worsening kidney function. A kidney biopsy revealed IgA nephropathy. After drug withdrawal, the proteinuria improved and the deterioration of the patient’s renal function was halted. Although renal irAEs are considered to be rare and glomerulonephritis is not typical presentation, physicians need to pay more attention to renal irAEs and glomerular injury.
The Japanese Society of Internal Medicine
The Internal Medicine is an Open Access article distributed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License. To view the details of this license, please visit (https://creativecommons.org/licenses/by-nc-nd/4.0/).
|DOI (Published Version)|
|URL ( Publisher's Version )|